LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Dry mouth after quitting Rifampin

 - UBBFriend: Email this page to someone!    
Author Topic: Dry mouth after quitting Rifampin
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
This is driving me crazy. I am chewing Biotene gum all day long. I can hardly talk if I don't. I don't know if the Rifampin caused it or the Lunesta or both.

Anyway I quit the abx 4 days ago, the luniest 3 days ago and my mouth has not gotten any better. I am not taking any other drugs, except LDN, which of course never caused this.

I hope it goes away! I don't know what this is happening.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4676 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just realized I kept taking the Nystatin. I looked it up and it can cause dry mouth. I will quit it and see if I get better. I put all my meds etc in a pill box. I just wasn't thinking.

It makes your tongue tingle too and that has been happening. I also had pins and needles on my skin and itchy palms. I think I am drug sensitive.

Good news, Since quitting the Rifampin I have begun to sleep again. Thank goodness.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4676 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
Cattail
LymeNet Contributor
Member # 24357

Icon 1 posted      Profile for Cattail     Send New Private Message       Edit/Delete Post   Reply With Quote 
I recently went off Rifampin against my better judgement and got dry mouth within a few days and that has always been one of my Bart symptoms. I was right and more Bart symptoms followed. Rifampin is a great drug for me.
Posts: 319 | From Mass | Registered: Feb 2010  |  IP: Logged | Report this post to a Moderator
ihatelyme
Member
Member # 16309

Icon 1 posted      Profile for ihatelyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Personal recommendations, first take powerful probiotics, cut fat, oil, meat intake, get some liver detox supplement or tea etc. Eat healthy, green veggies and supply with other nutrition.

I think dry mouth is due to poor liver function and heavy toxin in the body.

Posts: 27 | From MA | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks to you both. It is beginning to improve but not gone. I don't eat meat and my diet is pretty healthy.

Bart symptoms? - yuck. I am actually feeling much better since quitting Rifampin. I am sleeping better. My feet only hurt a short time when I first get up. I have a mild headache, which imetrex knocks out. My anxiety/irritation is much better and I have been going through Hades.

Otherwise I feel ok.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4676 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
RC1
LymeNet Contributor
Member # 31923

Icon 1 posted      Profile for RC1     Send New Private Message       Edit/Delete Post   Reply With Quote 
Nefferdun, I want to send you a message but I can't because your mailbox is full. Thanks!
Posts: 845 | From Northeast | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.